# SDR 95ZZZX6896

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N209AL
- Make and model: Bell 206B
- Aircraft serial: 1044
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Shaft
- Part number: 206040015103
- Condition: Overheat
- Location: Input Drive
- Part time: 6,487 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION FOUND INDICATORS TURNED BLACK (YELLOW) BOTH COUPLINGS, GREASE FOUND NORMAL CONDITION.  PROSEAL SHOWED SIGNS OF OVERHEAT.
